MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD IAG BC PRO GLOBAL WING; PERIPHERAL IV CATHETERS

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD IAG BC PRO GLOBAL WING; PERIPHERAL IV CATHETERS
Catalog Number 382923
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
It was reported that bd iag bc pro global wing foreign matter on inside cap.The following information was provided by the initial reporter, translated from japanese to english: this is a complaint about there is a black foreign object found (dirt) inside the cap before use.
 
Additional Manufacturer Narrative
F code updated.Investigation results: our quality engineer inspected the sample and photographs submitted for evaluation.Bd received one unsealed 22ga x 1.00in.Insyte autoguard bc pro winged unit from lot number 4155280.Additionally, 3 photos were provided.A visual inspection was performed and confirmed there appeared to be solid orange foreign matter on the needle cover.The foreign matter was embedded.No foreign matter was discovered in the fluid path.This was physical/mechanical evidence to confirm and support a manufacturing process related issue for the reported defect relating to the molding process.During molding, resin is used to form the device.It¿s possible that previous resin got burnt and was still present when this device was in the molding process, causing the embedded discolored resin.Quality control plan visual inspection, environmental monitoring, and gowning are performed to mitigate the occurrence of this defect.A device history record review showed no non-conformances associated with this issue during the production of this batch.
 
Event or Problem Description
No additional information.

Brand Name
BD IAG BC PRO GLOBAL WING
Common Device Name
PERIPHERAL IV CATHETERS
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20729969
Report Number1710034-2024-01365
Device Sequence Number8370941
Product Code FOZ
UDI-Device Identifier00382903829231
UDI-Public(01)00382903829231(11)240604(17)270531(10)4155280
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number382923
Device Lot Number4155280
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2024
Supplement Date Received by Manufacturer12/26/2024
Initial Report FDA Received Date11/19/2024
Supplement Report FDA Received Date01/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown